# SDR CHQA201000215

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 23,491 hours, 19,802 cycles
- Engine: Allsn AE3007A
- Engine time: 17,991 hours, 14,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17159
- Condition: Discharged
- Location: Cabin
- Part time: 18,743 hours, 14,795 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
